Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



On the approximate calculation of double integrals

Author: Moshe Levin
Journal: Math. Comp. 40 (1983), 273-282
MSC: Primary 65D32; Secondary 41A55, 65D30
MathSciNet review: 679445
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Cubature formulas are obtained which are optimal or asymptotically optimal on given sets of functions. These formulas consist of line integrals which may be evaluated by optimal or asymptotically optimal quadrature formulas. The advantage of these formulas over the optimal and asymptotically optimal cubature formulas with rectangular-lattices of knots is shown.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65D32, 41A55, 65D30

Retrieve articles in all journals with MSC: 65D32, 41A55, 65D30

Additional Information

Article copyright: © Copyright 1983 American Mathematical Society